# SDR FDEA201702080464

- Difficulty date: February 8, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,058 hours, 16,259 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Damaged
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FRAME 60  SEAT TRACK BENT AND CRACKED.  FOUND OUT OF LIMITS IAW SRM 53-10-10.  REMOVED SEAT TRACK DAMAGE,   LOCATED AND DRILLED A NEW SEAT TRACK AND SPLICE REPAIRS IAW SRM 51-40-21.   INSTALLED THE SEAT TRACK IAW SRM 51-40-21 AND SRM 53-10-16.  MAJOR REPAIR.
